Print

Daniel Seco Forsnacke

Ayudante Doctor

Universidad Carlos II de Madrid
Departamento de Matemáticas

Avenida de la Universidad, 30
CP-28911, Leganés, Madrid.

Despacho: 2.1.D16
Teléfono: +34 91 336 7837
FAX:
+34 916249977
E-Mail: This e-mail address is being protected from spambots. You need JavaScript enabled to view it

 

 

 

 


 List of Publications


1. With R. Téllez, Polynomial approach to cyclicity for weighted $\ell^p_A$, preprint.

2. With E. A. Gallardo-Gutiérrez and J. R. Partington, On the wandering property in Dirichlet spaces, preprint.

3. With C. Bénéteau and M. Manolaki, Boundary behaviour of optimal approximants, preprint.

4. With C. Bénéteau, O. Ivrii, and M. Manolaki, Simultaneous zero-free approximation and universal optimal polynomial approximants, preprint.

5. With A. Cobos, No entire inner functions, preprint, to appear on An. Math.

6. With A. Monguzzi, and G. Sarfatti, Quaternionic inner and outer functions, Conc. Op. 6 (2019) No. 1, 44--57.

7. With C. Bénéteau, D. Khavinson, C. Liaw, and B. Simanek, Zeros of optimal polynomial approximants: Jacobi matrices and Jentzsch-type theorems, Rev. Mat. Iber. 35 (2019) No. 2, 607-642.

8. A characterization of Dirichlet inner functions, Complex Anal. Oper. Th. 13 (2019) No. 4, 1653-1659.

9. A zk-invariant subspace without the wandering property, J. Math. Anal. Appl. 472 (2019) No. 2, 1377—1400.

10. With C. Bénéteau, M. Fleeman, D. Khavinson, and A. Sola, Remarks on inner functions and optimal approximants, Canad. Math. Bull. 61 (2018), 704--716.

11. With J. Á. Peláez, Schatten classes of generalized Hilbert operators, Collect. Math. 69 (1) Jan 2018, 83--105.

12. Some problems on optimal approximants, Recent progress on operator theory and approximation in spaces of analytic functions, Contemp. Math. 679 (2017), 193--206, AMS.

13. With C. Bénéteau, D. Khavinson, C. Liaw, and A. Sola, Orthogonal polynomials, reproducing kernels, and zeros of optimal approximants, Journal Lond. Math. Soc. 94 (3), Dec. 2016, 726--746.

14. With C. Bénéteau, G. Knese, Ł. Kosiński, C. Liaw, and A. Sola, Cyclic polynomials in two variables, Trans. Amer. Math. Soc., 368 Number 12, Dec. 2016, 8737-–8754.

15. With C. Bénéteau, A. Condori, C. Liaw, and A. Sola, Cyclicity in Dirichlet-type spaces and extremal polynomials II: Functions on the bidisk, Pacific J. Math. 276 (2015) no.1 35--58.

16. With C. Bénéteau, A. Condori, C. Liaw, and A. Sola, Cyclicity in Dirichlet-type spaces and extremal polynomials, J. Anal. Math. 126 (2015) no. 1, 259--286.

17. With E. Fricain, and J. Mashreghi, Cyclicity in non-extreme de Branges-Rovnyak spaces, Proceedings of the CRM Conference Invariant Subspaces of the Shift Operator, Contemporary Mathematics 638 (2015) 131--136, AMS.

18. With E. Fricain, and J. Mashreghi, Cyclicity in Reproducing Kernel Hilbert Spaces of analytic functions, Comput. Methods Funct. Theory 14 (2014) 665--680.

19. With A. Nicolau, Smoothness of sets in Euclidean spaces, Bull. Lond. Math. Soc. 43 (2011), Issue 3, 543--556.

20. Smooth sets and two problems in the Dirichlet space, PhD Thesis, March 2013, UAB.